<< Previous Issue Kyungpook Mathematical Journal (Vol. 30, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1990 Vol. 30, No. 2, 113—228
 Original Articles 
ON MULTIPLE INTEGRAL RELATION AND ITS APPLICATION TO SPHEROIDAL FUNCTIONS
Shri Deo Sharma, Salar Yaseen Taha Al-Sardary
Kyungpook Mathematical Journal 1990 Vol. 30, No. 2, 113—122
ON F-CLOSED SPACES
M. Ganster1, I.L. Reilly2
Kyungpook Mathematical Journal 1990 Vol. 30, No. 2, 123—125
PSEUDO-RYAN REAL HYPERSURFACES OF A COMPLEX SPACE FORM
Sung-Baik Lee, Nam-Gil Kim, Seong-Soo Ahn
Kyungpook Mathematical Journal 1990 Vol. 30, No. 2, 127—135
THEORY OF EXTENSIONS OF BICLOSURE SPACES AND BASIC QUASI-PROXIMITIES
K.C. Chattopadhyay, R.N. Hazra
Kyungpook Mathematical Journal 1990 Vol. 30, No. 2, 137—162
ON CYCLE DOUBLE COVER CONJECTURE
Yongju Bae, Chan-Young Park
Kyungpook Mathematical Journal 1990 Vol. 30, No. 2, 163—169
ULTRABORNOLOGICAL STRUCTURES
V. Murali
Kyungpook Mathematical Journal 1990 Vol. 30, No. 2, 171—179
ON NEARLY AND ALMOST PARACOMPACTNESS
Ilija Kovacevic
Kyungpook Mathematical Journal 1990 Vol. 30, No. 2, 181—193
ON PERTURBATIONS OF NONLINEAR SYSTEMS OF VOLTERRA INTEGRAL EQUATIONS
A.A.S. Zaghrout
Kyungpook Mathematical Journal 1990 Vol. 30, No. 2, 195—204
A CLASS OF GENERALIZED TRANSFORM AND THEIR APPLICATION IN THE BOUNDARY VALUE PROBLEM OF HEAT CONDUCTION
A. Siddique
Kyungpook Mathematical Journal 1990 Vol. 30, No. 2, 205—214
ON A CERTAIN CLASS OF DIRICHLET SERIES
Ibrahim Abou-Tair
Kyungpook Mathematical Journal 1990 Vol. 30, No. 2, 215—228

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd